Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Celexa and Leg aches  (Read 120 times)

0 Members and 1 Guest are viewing this topic.

Offline JeffMitchell

  • Newbie
  • *
  • Posts: 8
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Celexa and Leg aches
« on: June 08, 2014, 10:17:48 AM »
I started Celexa 30mg last Wednesday and over the last few days I'm starting to have achy legs. Kind of like, maybe, after you worked out or ran and you're not use to it. No weakness. It's just, slightly,  annoying. Its not affecting any normal daily functions.

I did do some research and saw where this is a possible side effect. My question is, Has anyone else experienced this? And Does it, eventually, go away?

Thanks
Bookmark and Share

Offline MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Hero Member
  • *****
  • Posts: 835
  • Country: us
  • Rec's: 23
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: Celexa and Leg aches
« Reply #1 on: June 08, 2014, 10:56:55 AM »
Hello Jeff, and welcome to Anxiety Zone.  My name is Chuck, and I am one of the Global Moderators here on the site.

I was started on 20 mg of Celexa (Citalopram), just over six months ago.  One of the side effects that I had was indeed the "achy legs", just like you are experiencing.  Mine too felt as if I had just had a strenuous workout on a bike, especially in the upper leg/thigh region.  This is a start-up side effect, one of a number that I had.  On day 16-17 into my treatment with Celexa, I had a dramatic reduction in my side effects, including the achy legs.

All side effects are gone now, and the Celexa has worked very well for me.  I would say that I am somewhere between 90 and 100% better.

I hope that the Celexa works well for you too.

The very best to you, Jeff!...  Chuck :grinning-smiley-003:
Bookmark and Share

Offline JeffMitchell

  • Newbie
  • *
  • Posts: 8
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Celexa and Leg aches
« Reply #2 on: June 08, 2014, 02:54:46 PM »
Thanks so much for your information,  Chuck. Put my mind at ease.
I really appreciate this forum. It's nice to know I have somewhere to go, to get info, from people with experience.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4439
  • Country: au
  • Rec's: 103
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Celexa and Leg aches
« Reply #3 on: June 08, 2014, 05:44:39 PM »
I started Celexa 30mg last Wednesday and over the last few days I'm starting to have achy legs.

Magnesium supplements may help. Some can have laxative properties so don't go overboard on dosing.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

 

Related Topics

  Subject / Started by Replies Last post
8 Replies
2304 Views
Last post June 09, 2010, 09:23:29 PM
by GillLFC
8 Replies
781 Views
Last post April 05, 2012, 09:41:38 AM
by JER2911
11 Replies
1155 Views
Last post April 21, 2012, 12:47:34 PM
by NeverAgain1
2 Replies
309 Views
Last post July 05, 2012, 11:09:31 AM
by meche
1 Replies
212 Views
Last post January 07, 2013, 07:33:37 AM
by kcg13

anything